# SDR MWEA020462

- Difficulty date: July 17, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 45,301 hours, 34,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991551735
- Condition: Cracked
- Location: Station 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME ASSY STATION 1000 IS CRACKED, INLINE WITH LONGERON 28 RIGHT.  --  INSTALLED REPAIR ANGLE.
